# SDR REXA2013060901015

- Difficulty date: June 9, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER AFT HINGE FAIRING CHAFED.  REPAIRED RT ENG UPPER AFT HINGE FAIRING IAW SRM 51-24-16 AND 51-40-11.
